# SDR QXEA9801765

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Seat 5
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - SEVERAL EMERGENCY EXIT LIGHTS ARE OUT.  MAINTENANCE REPAIRED SHORTED WIRE AT SEAT 5, OPERATIONAL TEST IS NORMAL.
